# SDR PCAA0307086

- Difficulty date: July 27, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 29,184 hours, 32,316 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330012150
- Condition: Melted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

BUF-FLIGHT 3597 CREW REPORTED A BURNING SMELL IN THE CABIN, PROMINENT AROUND SEATS 4DF & 5DF.  MAINTENANCE FOUND THE PLUNGER ABOVE 4DF OVERHEAD LIGHT WAS MELTED.  PLUNGER AND SOCKET ASSEMBLY WERE REPLACED.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
